A positive solution for a nonlinear schrödinger equation on ℝN

Louis Jeanjean, Kazunaga Tanaka

Research output: Contribution to journalArticle

113 Citations (Scopus)

Abstract

We prove the existence of a positive solution for a class of equations of the form -Δu + V(x)u = f(u), u ε H1 (ℝN). On the nonlinearity f, only conditions around 0 and at ∞ are required.

Original languageEnglish
Pages (from-to)443-464
Number of pages22
JournalIndiana University Mathematics Journal
Volume54
Issue number2
DOIs
Publication statusPublished - 2005 Jun 16

Keywords

  • Bounded ps sequences
  • Nonlinear elliptic equations
  • Variational methods

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'A positive solution for a nonlinear schrödinger equation on ℝ<sup>N</sup>'. Together they form a unique fingerprint.

  • Cite this